# SDR NACA2022061500001

- Difficulty date: June 15, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,040 hours, 19,104 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,343 hours, 3,444 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: None
- Part number: 106310451
- Part serial: 5833K
- Condition: Failed
- Part time: 6,358 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 IGNITION INOP (RH ENGINE). DEFERRED - REMOVED AND REPLACED RIGHT ENGINE #2 IGNITOR AND IGNITION EXCITER BOX IAW AMM 74-21-02 AND AMM 74-11-01. IGNITION AUDIBLE TEST GOOD IAW AMM TASK CARD 74-00-00-730-804-H00
